MathSciNet Relay Station
MathSciNet bibliographic data
MR1458969 (99e:17025) 17B37
Kashiwara, Masaki; Saito, Yoshihisa Geometric construction of crystal bases. Duke Math. J. 89 (1997), no. 1, 9–36.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement